Alert archive / Virginia / Tornado Warnings in 2024
Tornado Warning 3, NWS Wakefield, VA
NWS Wakefield, VA issued this tornado warning at Apr 3, 2024, 2:47 PM EDT for Brunswick County, Mecklenburg County, Virginia; Northampton County, North Carolina. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2024, 2:47 PM EDT (18:47 UTC)
- Expired
- Apr 3, 2024, 3:15 PM EDT
- In force
- 28 min
- Issued by
- NWS Wakefield, VA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Northampton County, NC, Brunswick County, VA, Mecklenburg County, VA
The radar
The Norfolk radar (KAKQ), 89 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 12:38 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 6.8 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 51 J/kg
- Mixed-layer CIN
- -461 J/kg
- Mixed-layer LCL
- 895 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
836
WFUS51 KAKQ 031847
TORAKQ
NCC131-VAC025-117-031915-
/O.NEW.KAKQ.TO.W.0003.240403T1847Z-240403T1915Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wakefield VA
247 PM EDT Wed Apr 3 2024
The National Weather Service in Wakefield has issued a
* Tornado Warning for...
Northwestern Northampton County in northeastern North Carolina...
Southeastern Mecklenburg County in south central Virginia...
Southwestern Brunswick County in south central Virginia...
* Until 315 PM EDT.
* At 247 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Norlina, or 8 miles northeast of Warrenton, moving
northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Ebony around 255 PM EDT.
Brunswick and Gasburg around 300 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Triplet, Bowens Corner, Roanoke Rapids Lake, Henrico, White Plains,
Vultare, Valentines, and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Please report severe weather by calling 757-899-2415, posting to the
NWS Wakefield Facebook page, or using Twitter @NWSWAKEFIELDVA.
&&
LAT...LON 3678 7787 3659 7774 3655 7777 3654 7771
3650 7768 3648 7777 3650 7782 3651 7790
3654 7790 3654 7819 3655 7819
TIME...MOT...LOC 1847Z 233DEG 46KT 3651 7810
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EI2 follow-up statements
716
WWUS51 KAKQ 031900
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
300 PM EDT Wed Apr 3 2024
VAC117-031909-
/O.CAN.KAKQ.TO.W.0003.000000T0000Z-240403T1915Z/
Mecklenburg VA-
300 PM EDT Wed Apr 3 2024
...THE TORNADO WARNING FOR SOUTHEASTERN MECKLENBURG COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. **! Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 700 PM EDT for northeastern
North Carolina...and south central and southeastern Virginia.
&&
LAT...LON 3663 7804 3676 7785 3659 7774 3656 7777
3655 7777 3654 7771 3650 7768 3648 7777
3650 7782 3651 7790 3654 7790 3654 7804
TIME...MOT...LOC 1859Z 236DEG 42KT 3657 7796
$$
NCC131-VAC025-031915-
/O.CON.KAKQ.TO.W.0003.000000T0000Z-240403T1915Z/
Northampton NC-Brunswick VA-
300 PM EDT Wed Apr 3 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
NORTHWESTERN NORTHAMPTON AND SOUTHWESTERN BRUNSWICK COUNTIES...
At 259 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Ebony, or 9 miles southeast of Brodnax, moving
northeast at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Brunswick and Gasburg around 305 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Triplet, Bowens Corner, Roanoke Rapids Lake, Henrico, White Plains,
Vultare, Valentines, and Lake Gaston.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3663 7804 3676 7785 3659 7774 3656 7777
3655 7777 3654 7771 3650 7768 3648 7777
3650 7782 3651 7790 3654 7790 3654 7804
TIME...MOT...LOC 1859Z 236DEG 42KT 3657 7796
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
EI800
WWUS51 KAKQ 031914
SVSAKQ
Severe Weather Statement
National Weather Service Wakefield VA
314 PM EDT Wed Apr 3 2024
NCC131-VAC025-031924-
/O.EXP.KAKQ.TO.W.0003.000000T0000Z-240403T1915Z/
Northampton NC-Brunswick VA-
314 PM EDT Wed Apr 3 2024
...THE TORNADO WARNING FOR NORTHWESTERN NORTHAMPTON AND SOUTHWESTERN
BRUNSWICK COUNTIES WILL EXPIRE AT 315 PM EDT...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, damaging winds remain likely and a Severe
Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 700 PM EDT for northeastern
North Carolina...and south central and southeastern Virginia.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Wakefield.
&&
LAT...LON 3663 7804 3676 7785 3659 7774 3656 7777
3655 7777 3654 7771 3650 7768 3648 7777
3650 7782 3651 7790 3654 7790 3654 7804
TIME...MOT...LOC 1914Z 233DEG 46KT 3668 7778
$$
EIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this tornado warning went out at Apr 3, 2:43 PM EDT, 4 minutes earlier.
Area forecast discussion, Apr 3, 2:43 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
243 PM EDT Wed Apr 3 2024
.SYNOPSIS...
Low pressure is forecast to rapidly intensify while tracking
northeast through the local area later today, pushing a strong
cold front through the region during the late afternoon and
early evening timeframe. Showers and scattered strong storms are
expected this afternoon. Cooler and mainly dry conditions
prevail Thursday into the weekend, as low pressure moves off to
the north of the local area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 330 AM EDT Wednesday...
Key messages:
- Potential for significant severe WX today, especially this
afternoon. Day 1 Slight Risk for Severe WX (level 2/5) is in
effect for the entire CWA.
The latest analysis indicates strong (<990mb) sfc low pressure
becoming occluded underneath an upper level low across Lake
Michigan. Closer to the local area, a trough of low pressure is
deepening along the southern Appalachians, and this feature will
be key in the upcoming WX today. Aloft, the strong closed upper
low moves E today, with shortwave energy diving SSE through the
TN Valley this aftn. As this occurs, the sfc trough becomes more
organized and intensifies into a rapidly moving sfc low
tracking from western VA/SE WV this morning, to central or
N-central VA by 18Z, and off to the DE/southern NJ coast by 00Z
this evening. This setup leads to a concerning pattern with most
of the CWA into the warm sector, with very strong shear,both
directional and speed shear, and bulk effective 0-6km shear
values on the order of 80kt. The last several runs of the HRRR
and other CAMs are in good agreement w/ little change, showing
widespread showers with embedded tstms likely to move through
the local area this morning, with the potential for a few hrs
with less precip coverage from late morning into early aftn
(give or take 1-2 hrs depending on location). Right now, the
threat for SVR storms containing damaging winds, hail, and
isolated tornadoes appears most likely from about 17-18Z through
22-23Z as the triple pt low passes through the aforementioned
area. Have added SVR possible wording into most of the VA zones
this aftn given the threats.
The SVR threat likely comes to and by late aftn W and elsewhere
after ~00Z, but some scattered showers and embedded tstms may
linger through midnight over the NE zones. Highs today in the
mid/upper 60s N-NW to the mid 70s SE. Becoming cool tonight,and
clearing out with lows in the upper 30s NW to the upper 40s SE.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
As of 330 AM EDT Wednesday...
The upper level low swings through the area on Thu with
scattered light showers possible in the afternoon (Highest PoPs
over the north). Highs Thu in the upper 50s to lower 60s. Lows
Thu night in the mid/upper 30s W to lower 40s E.
While the center of the upper level low will be out of the local
area Fri-Sat, the models remain amplified with a strong
blocking pattern and the upper low still lingering off the New
England/mid-Atlantic coast through late Saturday. Another
shortwave is forecast to pivot around the backside of the upper
low on Friday, moving from the Great Lakes/OH Valley and across
the local area late Fri/Fri night. Introduced some slight chc
PoPs Fri aftn/evening with this feature along with partly to
mostly cloudy skies. The overall theme will be for cool and
breezy conditions again Sat but will keep it dry. Highs only in
the 50s and overnight lows in the 30s to low 40s both days. By
Sat night, the upper low gradually pushes a bit farther offshore,
with sfc high pressure building into the area into Sunday
morning. The sfc high is not particularly strong (<1025mb), but
nonetheless, could see a higher potential for frost at least
over western 1/2 of the CWA. Lows Sat night in the low-mid 30s
well inland, with upper 30s/lower 40s near the coast.
&&
.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
As of 355 AM EDT Wednesday...
A warming trend develops Sun into Mon, though may be a bit
delayed with highs on Sunday only in the mid/upper 50s (coast)
to lower 60s (inland). Still cool Sun night with lows in the 30s
to lower 40s (though probably a touch warmer than Sat night/Sun
AM). Models depict an upper level ridge developing Mon-Tue over
the eastern CONUS, but differ in specifics. Overall, will keep
the forecast dry w/ temperatures warming back into the upper 60s
to mid 70s.
&&
.AVIATION /19Z WEDNESDAY THROUGH MONDAY/...
As of 115 PM EDT Wednesday...
Warm front continues to lift north ahead of an incoming cold front.
Storms are beginning to develop to our west, which will remain the
trend for the afternoon hours. Expect a broken line/scattered storms
to progress eastward through the daytime, moving offshore likely
after 00Z. Each terminal won't be under the TSRA for too long,
perhaps just a couple of hours at most as these storms will be
moving quickly. Used TEMPO groups to show this timing at each
terminal as VIS restrictions may be possible in these storms with
+RA. Some storms may contain strong/damaging winds. CIGs are
generally MVFR to LIFR, varying greatly across the area. Winds
are SSW below 8kt inland, with coastal terminals gusting to
20-25kt.
Rain chances will end from west to east this evening, with CIGs
lifting and becoming VFR later this evening into the overnight
hours. Expect westerly winds to become gusty on Thursday. Some
widely scattered showers will develop at the end of this TAF period
as the low pressure system passes through.
Outlook: Dry and VFR conditions will prevail for the weekend with
less wind.
&&
.MARINE...
As of 155 PM EDT Wednesday
Unsettled conditions will overspread the waters from late this
afternoon into the evening as a strong cold front approaches
the region from the west. Strong to severe storms will be
possible during this time. Any storms that form will have the
potential for strong winds, hail, and isolated tornadoes/
waterspouts. Plan to issue Special Marine Warnings as necessary
to cover this threat. Ahead of the cold front, winds will blow
from the south at 15-25 kt with gusts up to 30 kt. The cold
front then moves offshore this evening with winds turning WNW
and briefly increasing to 20-25 kt with gusts to 30 kt in the
Ches Bay, rivers, and Currituck Sound while areas offshore could
see a period of 25 kts with gusts 30-35 kt. Waves increase to
3-4 ft with the stronger S then W flow this afternoon into
tonight. Seas will build to 4-6 ft S and 5-8 ft N by early
evening with heights starting to decrease as winds become
westerly/offshore tonight. W or SW flow continues into Thursday,
generally 15-20 kt with gusts to 25 kt, especially for the
lower bay/rivers and Currituck sound where SCA headlines have
been extended out through 7 pm. With wave heights remaining AOA
5 ft offshore through Thursday, have also extended the SCAs on
the coastal waters through 7 pm. Winds are expected to decrease
during Friday before strengthening again Friday night into
Saturday as a secondary front swings through the region, turning
winds NW and building back to ~20 kt with gusts to 25 kt. High
pressure builds into the region from Sunday into early next week
with improved marine conditions expected.
&&
.TIDES/COASTAL FLOODING...
As of 240 PM EDT Wednesday
Minor tidal flooding is expected across the Bay side of the
lower MD Eastern Shore during the next high tide cycle late this
evening/early Thursday morning. Additional tidal flooding may be
possible in the same areas during the late morning/early
afternoon high tide cycle on Thursday. A Coastal Flood Advisory
is now in effect for the next high tide.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Advisory from 7 PM this evening to 1 AM EDT
Thursday for MDZ021>023.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 6 AM EDT Thursday for ANZ630-631-
635.
Small Craft Advisory until 7 PM EDT Thursday for ANZ632>634-
636>638-650-652-654-656-658.
Dense Fog Advisory until 4 PM EDT this afternoon for ANZ650.
&&
SYNOPSIS...LKB
NEAR TERM...LKB
SHORT TERM...LKB
LONG TERM...JDM/LKB
AVIATION...JKP
MARINE...JDM
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Apr 3, 12:45 PM EDT, 2 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Wakefield VA 1245 PM EDT Wed Apr 3 2024 NCZ013>017-030>032-102-VAZ095>098-041645- Hertford-Gates-Pasquotank-Camden-Western Currituck-Bertie-Chowan- Perquimans-Eastern Currituck-Norfolk/Portsmouth-Suffolk-Chesapeake- Virginia Beach- 1245 PM EDT Wed Apr 3 2024 This Hazardous Weather Outlook is for northeast North Carolina and southeast Virginia. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms will be possible this afternoon into early this evening, bringing the potential for damaging winds, large hail and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ077-078-084>086-093-099-100-523>525-041645- Northumberland-Lancaster-Gloucester-Middlesex-Mathews-Isle of Wight- Accomack-Northampton-York-Newport News-Hampton/Poquoson- 1245 PM EDT Wed Apr 3 2024 ...TORNADO WATCH 87 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for eastern Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe thunderstorms will be possible this afternoon into early this evening, bringing the potential for damaging winds, large hail and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NCZ012-VAZ060>062-064>069-075-076-079>083-087>090-092-511>522-041645- Northampton-Prince Edward-Cumberland-Goochland-Caroline-Mecklenburg- Lunenburg-Nottoway-Amelia-Powhatan-Westmoreland-Richmond-Brunswick- Dinwiddie-Prince George-Charles City-New Kent-Greensville-Sussex- Surry-James City-Southampton-Western Hanover-Eastern Hanover- Western Chesterfield-Eastern Chesterfield (Including Col. Heights)- Western Henrico (Including the City of Richmond)-Eastern Henrico- Western King William-Eastern King William-Western King and Queen- Eastern King and Queen-Western Essex-Eastern Essex- 1245 PM EDT Wed Apr 3 2024 ...TORNADO WATCH 87 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast North Carolina, central Virginia, east central Virginia, north central Virginia, south central Virginia and southeast Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe thunderstorms will be possible this afternoon, bringing the potential for damaging winds, large hail and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. VAZ048-509-510-041645- Fluvanna-Western Louisa-Eastern Louisa- 1245 PM EDT Wed Apr 3 2024 This Hazardous Weather Outlook is for central Virginia. .DAY ONE...This afternoon and tonight. Strong to severe thunderstorms will be possible this afternoon, bringing the potential for damaging winds, large hail and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MDZ021>025-041645- Dorchester-Wicomico-Somerset-Inland Worcester-Maryland Beaches- 1245 PM EDT Wed Apr 3 2024 ...TORNADO WATCH 87 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast Maryland. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Strong to severe thunderstorms will be possible late this afternoon into early this evening. The strongest storms may contain damaging winds, large hail and an isolated tornado. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. 05
In the hours before
Special weather statement, Apr 3, 12:59 PM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Wakefield VA
1259 PM EDT Wed Apr 3 2024
VAZ048-509-510-031730-
Fluvanna VA-Western Louisa VA-Eastern Louisa VA-
1259 PM EDT Wed Apr 3 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN LOUISA AND CENTRAL
FLUVANNA COUNTIES THROUGH 130 PM EDT...
At 1259 PM EDT, Doppler radar was tracking a strong thunderstorm over
Palmyra, moving northeast at 55 mph.
HAZARD...Half inch hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vegetation is possible.
This strong thunderstorm will be near...
Troy around 105 PM EDT.
Ferncliff around 110 PM EDT.
Louisa around 115 PM EDT.
Other locations impacted by this storm include Nahor, Louisa Airport,
Green Springs, Zion Crossroads, Central Plains, Antioch, Union Mills,
Wildwood, Bybee, and Waldrop.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3806 7826 3813 7821 3813 7818 3815 7809
3813 7805 3814 7801 3812 7798 3812 7792
3810 7782 3809 7782 3775 7834 3785 7844
TIME...MOT...LOC 1659Z 234DEG 46KT 3788 7831
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...<30 MPH
EISpecial weather statement, Apr 3, 2:41 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Wakefield VA
241 PM EDT Wed Apr 3 2024
VAZ062-064-511-512-515-517-031930-
Goochland VA-Eastern Hanover VA-
Western Henrico (Including the City of Richmond) VA-
Western King William VA-Western Hanover VA-Caroline VA-
241 PM EDT Wed Apr 3 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN GOOCHLAND...
SOUTHWESTERN CAROLINE...NORTHWESTERN HENRICO...NORTHWESTERN KING
WILLIAM AND CENTRAL HANOVER COUNTIES THROUGH 330 PM EDT...
At 240 PM EDT, Doppler radar was tracking a strong thunderstorm over
Sabot, or near Goochland, moving northeast at 60 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Wyndham and Manakin around 245 PM EDT.
Ashland and Randolph Macon College around 255 PM EDT.
Kings Dominion around 300 PM EDT.
Dawn around 305 PM EDT.
Other locations impacted by this storm include Crozier, Oliver,
Hanover Airport, Vontay, Maidens, Gum Tree, Johnsons Springs,
Goodall, Doswell, and Elmont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM EDT for central, north
central and east central Virginia.
&&
LAT...LON 3774 7781 3773 7780 3775 7779 3802 7737
3777 7718 3757 7768 3759 7771 3759 7773
3761 7776 3761 7783 3762 7782 3764 7784
3767 7790
TIME...MOT...LOC 1840Z 235DEG 54KT 3763 7778
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
MRDThe office that day
Everything else NWS Wakefield, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 5:06 AM EDT | Marine Dense Fog Advisory | AKQ | 10 hr | |
| Apr 3, 12:59 PM EDT | Special Weather Statement | AKQ | Fluvanna | 31 min |
| Apr 3, 2:25 PM EDT | Tornado Warning | AKQ | Amelia, Powhatan | 19 min |
| Apr 3, 2:35 PM EDT | Coastal Flood Advisory | AKQ | Lancaster, Mathews, Middlesex, Northumberland | 10 hr |
| Apr 3, 2:41 PM EDT | Special Weather Statement | AKQ | Hanover | 49 min |
| Apr 3, 2:57 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Goochland, Hanover, Henrico, King and Queen, King William and 1 more | 48 min |
| Apr 3, 3:04 PM EDT | Tornado Warning | AKQ | Hanover, Henrico, King William | 26 min |
| Apr 3, 3:13 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Greensville, City of Emporia | 32 min |
| Apr 3, 3:14 PM EDT | Special Marine Warning | AKQ | 2 hr | |
| Apr 3, 3:19 PM EDT | Severe Thunderstorm Warning | AKQ | Caroline, Essex, King and Queen, Richmond, Westmoreland | 41 min |
| Apr 3, 3:39 PM EDT | Special Weather Statement | AKQ | Sussex | 36 min |
| Apr 3, 3:42 PM EDT | Special Weather Statement | AKQ | Dinwiddie, City of Colonial Heights, City of Petersburg | 33 min |
| Apr 3, 3:43 PM EDT | Tornado Warning | AKQ | Essex, King and Queen, Northumberland, Richmond | 32 min |
| Apr 3, 3:54 PM EDT | Severe Thunderstorm Warning | AKQ | Brunswick, Charles City, Chesterfield, Dinwiddie, Nottoway, Prince George and 5 more | 51 min |
| Apr 3, 3:55 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Northumberland, Richmond, Westmoreland | 31 min |
| Apr 3, 3:59 PM EDT | Severe Thunderstorm Warning | AKQ | Surry, Sussex | 46 min |
| Apr 3, 4:03 PM EDT | Tornado Warning | AKQ | Northumberland, Richmond | 27 min |
| Apr 3, 4:08 PM EDT | Severe Thunderstorm Warning | AKQ | Essex, Lancaster, Middlesex, Northumberland, Richmond | 52 min |
| Apr 3, 4:09 PM EDT | Tornado Warning | AKQ | Surry, Sussex | 23 min |
| Apr 3, 4:40 PM EDT | Special Marine Warning | AKQ | 65 min | |
| Apr 3, 5:00 PM EDT | Special Weather Statement | AKQ | City of Franklin | 30 min |
| Apr 3, 5:34 PM EDT | Special Weather Statement | AKQ | City of Portsmouth, City of Suffolk | 26 min |
| Apr 3, 5:35 PM EDT | Special Marine Warning | AKQ | 32 min | |
| Apr 3, 5:42 PM EDT | Special Weather Statement | AKQ | Amelia, Lunenburg, Mecklenburg, Nottoway | 48 min |
| Apr 3, 6:02 PM EDT | Special Weather Statement | AKQ | City of Norfolk, City of Portsmouth | 28 min |
| Apr 3, 6:06 PM EDT | Special Marine Warning | AKQ | 39 min | |
| Apr 3, 6:11 PM EDT | Tornado Warning | AKQ | Mecklenburg | 22 min |
| Apr 3, 6:29 PM EDT | Special Marine Warning | AKQ | 20 min | |
| Apr 3, 6:30 PM EDT | Special Weather Statement | AKQ | Dinwiddie, Henrico, Nottoway, Prince George, City of Colonial Heights, City of Hopewell and 1 more | 30 min |
| Apr 3, 7:04 PM EDT | Special Weather Statement | AKQ | Charles City, Chesterfield, Dinwiddie, Henrico, James City, New Kent and 5 more | 41 min |
| Apr 3, 7:14 PM EDT | Special Weather Statement | AKQ | Brunswick | 16 min |
| Apr 3, 7:42 PM EDT | Special Weather Statement | AKQ | Charles City, Gloucester, James City, King and Queen, Lancaster, Mathews and 9 more | 63 min |
| Apr 3, 4:07 PM EDT | Severe Thunderstorm Warning | AKQ | Northampton | 38 min |
| Apr 3, 4:54 PM EDT | Special Weather Statement | AKQ | Northampton | 36 min |
| Apr 3, 5:06 PM EDT | Special Weather Statement | AKQ | Bertie | 24 min |
Nearby
Tornado Warnings in Virginia, 2024Tornado Warnings in North Carolina, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.